# SDR 200608011

- Difficulty date: July 29, 2006
- Submitted: August 1, 2006
- Operation: Air carrier
- Aircraft: N644RW
- Make and model: Emb ERJ 170-100
- Aircraft serial: 17000061
- Aircraft time: 3,967 hours, 2,586 cycles
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Condition: Overserviced
- Stage of operation: TX
- How discovered: O
- Nature of condition: W, B, J
- Precautionary procedure: D

## Discrepancy

FLIGHT 7581 CMH TO ORD CREW STARTED THE APU WHILE ARRIVING AT GATE THE AIRCRAFT PARKED FORWARD ENTRY DOOR CLOSED THE FORWARD LAV SMOKE SOUNDED. A FAIRLY STRONG ODOR WAS SENSED JUST AFTER STARTING THE APU. THE CREW INSPECTION IN THE FORWARD LAV DID NOT REVEAL ANY PRESENCE OF SMOKE.  MX WAS NOTIFIED. IT APPEARS THAT THE FALSE INDICATION CAME FROM AN OVER SERVICED APU. NO FURTHER MAINT REQUIRED.
